Browse Title Index

Issue Title
Vol 2, No 2 (2012): July 65 Years Since the Paper "On the Value of the Best Approximation of Functions Having a Real Singular Point" by I.I. Ibragimov" (pp.94-104) Abstract   PDF
D. Leviatan, I. A. Shevchuk
Vol 7, No 1 (2017): January A Boundary Value Problem with Retarded Argument and Discontinuous Coefficient in the Differential Equation Abstract   PDF
F. Ayca Cetinkaya, Khanlar R. Mamedov
Vol 5, No 1 (2015): January A Characterization of S-Essential Spectrum by Mean of Measure of Non-Strict-Singularity and Application(pp.73-88) Abstract   PDF
Aref Jeribi, Aymen Ammar, Mohammed Zerai Dhahri
Vol 7, No 1 (2017): January A characterization of some alternating group by its character degree graph Abstract   PDF
Shitian Liu
Vol 2, No 2 (2012): July A Class of Small Deviation Theorems for Random Sums of Multivariate Function of mth-order Markov Chain (pp. 63-77) Abstract   PDF
Kangkang Wang, Decai Zong
Vol 1, No 2 (2011): July A Hilbert Integral Type Inequality with Non-homogeneous Kernel (pp. 97-108) Abstract   PDF
Gao Mingzhe, Gao Xuemei
Vol 1, No 2 (2011): July A Martingale Central Limit Theorem with Random Indices (pp. 109-114) Abstract   PDF
Yilun Shang
Vol 7, No 2 (2017): July A New Extension of Fan-KKM Theory and Equilibrium Theory on Hadamard Manifolds Abstract
R. Rahimi, A. P. Farajzadeh, S. M. Vaez
Vol 3, No 1 (2013): January A Review of Some Results on Ridge Function Approximation (pp. 3-51) Abstract   PDF
Vugar E. Ismailov
Vol 5, No 2 (2015): July A Review on Unbiased Estimators of a Parameter from Morgenstern Type Bivariate Gamma Distribution Using Ranked Set Sampling(pp.3-12) Abstract   PDF
S. Tahmasebi, A. A. Jafari
Vol 4, No 1 (2014): January A Short Introduction To Frames, Gabor Systems, And Wavelet Systems (pp.25-39) Abstract   PDF
Ole Christensen
Vol 5, No 2 (2015): July A Solution of Curved Nozzle Flow without Gravity Abstract
Bouderah Brahim, Bounab Noura
Vol 1, No 1 (2011): January A Survey of Spectra of Parametrized Banach Space Complexes (pp.3-56) Abstract   PDF
Anar Dosi
Vol 3, No 1 (2013): January A type of limit theorems for random truncated functions Sequence of mth-order nonhomogeneous markov chains on Generalized random selection systems (pp. 60-75) Abstract   PDF
Kangkang Wang, Decai Zong, Hui Ye
Vol 6, No 2 (2016): July Abstract Parabolic Initial Boundary Value Problems with Singular Data and with Values in Interpolation Spaces(pp.24-43) Abstract   PDF
Angelo Favini, Yakov Yakubov
Vol 3, No 1 (2013): January Anti-Periodic Solutions for a Class of Fourth-Order Nonlinear Differential Equations with Multiple Deviating Arguments (pp. 111-126) Abstract   PDF
Cemil Tunç, Hilmi Ergören
Vol 3, No 2 (2013): July Approximate Construction of the Jost Function by the Collocation Method for Sturm-Liouville Boundary Value Problem (pp.45-61 ) Abstract   PDF
A. R. Aliev, S. G. Gasymova, D. G. Gasymova, N. D. Ahmadzadeh
Vol 2, No 1 (2012): January Approximating Common Fixed Points for a Finite Family of Uniformly Quasi-Lipschitzian Mappings in Banach Spaces (pp. 10-23) Abstract   PDF
Gurucharan Singh Saluja
Vol 3, No 2 (2013): July Approximation byModified Complex Szasz-Mirakjan Ope- rators (pp.95-107) Abstract   PDF
N. Ispir
Vol 1, No 1 (2011): January Approximation Capabilities of Neural Networks with Weights from Two Directions (pp. 122-128) Abstract   PDF
Vugar E. Ismailov
Vol 1, No 1 (2011): January Approximation in Morrey-Smirnov Classes (pp. 99-113) Abstract   PDF
Daniyal M. Israfilov, Pınar N. Tozman
Vol 1, No 2 (2011): July Approximation of Some Classes of Holomorphic Functions and Properties of Generating Kernels (pp. 115-131) Abstract   PDF
Viktor Savchuk
Vol 6, No 2 (2016): July Approximation with an Arbitrary Order by Sz\'asz, Sz\'asz-Kantorovich and Baskakov Complex Operators in Compact Disks (pp.3-12) Abstract   PDF
Sorin G. Gal, Nazim I. Mahmudov, Bogdan D. Opris
Vol 4, No 2 (2014): July A-Statistical Supremum-Infimum and A-Statistical Convergence(pp.43-57) Abstract   PDF
Mehmet Kucukaslan, Maya Altınok
Vol 6, No 2 (2016): July Blow-up of Solutions for a Viscoelastic Equation with Nonlinear Boundary Damping and Interior Source(pp.103-116) Abstract   PDF
Gang Li, Danhua Wang, Biqing Zhu
1 - 25 of 141 Items > >>